# SDR LR7A06045

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5313 FOUND LT AND RT FRAME SPLICES CRACKED AT FS 617, LBL 20 AND RBL 20, WL 260.  REPLACED FITTINGS IAW LOCKHEED DWG 343067.
